# SDR 20000602SH017

- Difficulty date: May 9, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- Aircraft time: 12 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27810322682
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 1315 - BOTH HYD PUMP LIGHTS CAME ON DURING CRUISE AND HYD PRESSURE DROPPED BELOW NORMAL RANGE, BUT DID NOT GO TO ZERO PSI.  CREW EXTENDED GEAR MANUALLY AND LANDED WITH NO FURTHER INCIDENT.  HYD PRESSURE LINE BROKE AFT OF FLARE UNDER FERRULE.  TWO CLAMPS FOUND MISSING FROM LINE.  THIS MAY HAVE ALLOWED LINE TO VIBRATE CAUSING WORK HARDENING OR A STRESS FRACTURE.  LINE LONG ENOUGH TO CUT OFF END, REFLARE AND REINSTALL.  LINE WAS PROPERLY CLAMPED.  HYD FLUID SERVICED, GROUND RUN AND LEAK CHECK PERFORMED WITH NO FURTHER DEFECTS.  (X)
